# SDR SWIA200616921

- Difficulty date: July 28, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 14,055 hours, 10,983 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 13KRR
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,816 hours, 6,156 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADC, NR 2 DROPPED OFF LINE WITH ASSOCIATED MACH TRIM CAUTION.  LOST PFD NR 2 AIRSPEED, ALT AND VSI WITH WARNING.  REPLACED ADC IAW 34-13-01.  OPERATIONAL AND LEAKS CHECKS GOOD PER ST34-406. PN: 822-0372-445, SN ON: 1GKCG  SN OFF: 13KRR.
